Computing the effective hamiltonian using a variational approach

Diogo Gomes, Adam M. Oberman

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

Abstract

A numerical method for homogenization of Hamilton-Jacobi equations is presented and implemented as an L calculus of variations problem. Solutions are found by solving a nonlinear convex optimization problem. The numerical method is shown to be convergent and error estimates are provided. Several examples are worked in detail, including the cases of non-strictly convex Hamiltonians and Hamiltonians for which the cell problem has no solution.

Original languageEnglish (US)
Title of host publicationProceedings of the 44th IEEE Conference on Decision and Control, and the European Control Conference, CDC-ECC '05
Pages729-733
Number of pages5
DOIs
StatePublished - Dec 1 2005
Event44th IEEE Conference on Decision and Control, and the European Control Conference, CDC-ECC '05 - Seville, Spain
Duration: Dec 12 2005Dec 15 2005

Publication series

NameProceedings of the 44th IEEE Conference on Decision and Control, and the European Control Conference, CDC-ECC '05
Volume2005

Other

Other44th IEEE Conference on Decision and Control, and the European Control Conference, CDC-ECC '05
CountrySpain
CitySeville
Period12/12/0512/15/05

ASJC Scopus subject areas

  • Engineering(all)

Fingerprint

Dive into the research topics of 'Computing the effective hamiltonian using a variational approach'. Together they form a unique fingerprint.

Cite this